Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Other - Diseases
Health Discussion Forum

 How do i get rid of food poisoning without medical treatment?
I went to chilis yesterday and I had chili dip,chicken appetizer platter, and 2 margaritas , how do i get rid of it without going to the doctor? I have no medical insurance to see one ....


 Throat hurts...first class is in 3 hours...what should I do?
Hey guys. I"m in college, and I woke up this morning with a sore throat. What should I do? Go to the health center to get it checked out? Just....assume it's nothing and go to class [well, ...


 HELP, My Urine hurts when I wee?
Hello, Im a 30 yr old male and recently when I go pee it stings a lot after wards and towards the end of me peeing its very cloudy, almost milk in colour. Its usually midway through my pee or right ...


 does taking ecstasy once cause any brain damage?
and if so is it permanent and how long does it take to recover if it's not....


 Strep throat for almost 4 months! doctors aren't helping.?
4 months ago i had a sore throat that was gradually increasing with redness on both sides at the back of my throat.
4 weeks later i saw a doctor, he prescribed Clarithromycin 500mg twice for 7...


 Depression???????????????????
I think I have depression i'm constantly sad or unhappy and burst out crying for no reason. How do you no if it's depression? Has this ever happened to you? I don't wanna talk to my ...


 I'm shitting blood but... / Cannot **** everyday?
I'm been shitting blood for 2 days but only sometimes it happens. I know it's serious when shitting blood but..
If I'm not shitting blood every time then it is serious?
Also,...


 my stomach hurts what shoul i do?
it hurts at the left ...


 stomach, lungs, heart? i cant tell what it is..?
just curious to know what u think this is.. 2 problems..

1) i notice sometimes i feels like i have heartburn and need to puke up and only phlegm/spit comes out and i burp or belch and this ...


 anxiety attack. Please its greatly appreciated.?
Im 15 yrs old and I have been having some major family problems, and school problems. I have been so stressed the past year. So far I have had 5 anxiety attacks in the past 3 months. When i get them ...


 My father is aged 80 years. He often forgets most of things for last 8 months. why so? How to cure?
...


 Whats this bump on my inner thigh?
I have a bump on my inner thigh near my behind, and its like a bubble, slowly seeming to grow in size over last few weeks. IT doesnt give any sign of wantingn to pop at all whether pus or any other ...


 help with seizures?
what is the best medication, with the least side effects that will work for seizures? my son is handicap and can not tell me how he feels....


 What's worth dying for? Is there something worth dying for?
...


 what will happen if you drink sea water?will it relieve thirst?
...


 Is there a health condition where the heart is on the RIGHT side??
mybad, i'm a bit high....


 if he has HIV n she does not can they hav children?
...


 i have numbness and tingling in my back and legs?
...


 Does a HOT TODDIE cure colds? and how do you make one?
...


 my 16 year old daughter has been having stomach problems for over a year now,cananyone help?
my 16 year old daughter has ben having stomach pain for over a year.When this started we thought that it may be stress over school.We went to see a phyciatrist and he counseled her and put her on ...



tomcarey99
can I take ibuprofen if I'm also on warfarin?
                      









BITBoston
Rating
They both perform the same effects when it comes to anti-inflammatories. However, taking those two will increase the prevention of your blood from clogging when it needs to (this is part of the inflammatory process). This could become dangerous for your health. So i'm saying no.


Firefox
Rating
no, you should not take anything while taking warfarin without consulting your doctor first,


beechescomposter
Rating
Not recommended. Iboprofen and other non-steroidal anti-inflammatories (NSAIS) interfere with platelet function and can also ulcerate the stomach. Both dangerous on Warfarin. Normal doses of paracetamol OK. Avoid aspirin or medications that contain aspirin.


General C
Rating
only if you don't mind bleeding to death, jovial answer but serious point!


gerdie65
Rating
Tylenol ONLY!


WavyD
Rating
No, you should not take Ibuprofen or Asprin with Warfrin.


lynnmariesmith
Rating
Absolutely not, you have to consult with your GP before taking anything while on Warfarin as it can be dangerous.


helen b
No you must not! See your doctor or pharmacist before taking anything!!!


terrano
I have been on Wafirin 7 yrs. and been told by my Dr. Feelgood that's what I call my Doc. as sometimes he makes you feel good the only thing I am allowed to take is Paracetemal anything else I must phone for advice. You might know about this keep away from cranberry juice Google Wafirin and you will get answers. I did drink a lot of the juice said it was good for the heart at my INR. test my blood is normally 2.5 at one test it was 11.5 contacted and told to get to the surgery to have vitamin K this reverses the blood quickly. It was when my wife was reading her magazine in bed she nudged me and said a lady's husband haemorraged and died it was found he drank a lot of cranberry juice it was then I googled it, next visit to the Doc I told him about what I had read on the Net, he had never heard of it. At once he notified all the docs. in the practice so always phone for advice.


MoonStarsandRoses
Rating
No. If you are needing pain relief of some, call your pharmacist. You should have been given a sheet of information on this and any medication. This includes foods with Vitamin K. Call your physician on Monday for help with another particular problem.

If you can't take anything, try heat alternating every 15 minutes with cold compresses, gentle massage (not hard or you will bruise), resting with that part of your body elevated, etc. Simple messures.

I would also consult with a registered nutritionist/dietician or homeopath. Taking a good vitamin supplement and a few others might be helpful..... vitamin C, 500 mg a day, B complex, potassium, magnesium, manganese, selenium, zinc, chromium, kelp (iodine), iron, etc.......


Dr Frank
Rating
Ibuprofen may cause clinical problems in some patients treated with warfarin, particularly in the elderly on complex drug regimens. It is advisable to check the bleeding time a few days after treatment with ibuprofen has been started in patients already on oral anti-coagulation, and discontinue the former if the bleeding time is prolonged above the normal range.

The other issue is that Ibuprofen alone can cause upper GI bleeding. If this were to occur in a warfarinised patient it might be catastrophic.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.024
Copyright (c) 2013 Drug3k Tuesday, October 21, 2014
Terms of use - Privacy Policy